# SDR 2003FA0000125

- Difficulty date: July 11, 2001
- Submitted: February 10, 2003
- Operation: General aviation
- Aircraft: N740SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8671
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Spinner
- Part time: 126 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPINNER AFT BULKHEAD, CRACKED.
